# SDR FDEA201110144507

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6519685454
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL T/E SKIN DAMAGED 8 O'CLOCK POSITION.  CUT OUT DAMAGED SKIN NOSE COWL NR 1 ENGINE IAW SRM 54-30-3 FIG 3A.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 54-30-3 FIG 3A.
